# SDR 99ZZZX162

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxaret
- Part number: AC63740
- Condition: Inoperative
- Location: Rt Mlg
- Component: Dunlop, SF207
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN KETCHIKAN, PILOT REPORTED RT BRAKE INEFFECTIVE, BRAKE PRESSURE GOOD.  AIRCRAFT TOWED TO MAINTENANCE HANGAR.  INSPECTION AND TROUBLESHOOTING REVEALED RT MAXARET (ANTI-SKID) UNIT INOPERATIVE.  REMOVED AND REPLACED RT MAXARET WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
